Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/22072
Title: Singular values of a real rectangular tensor
Authors: Chang, K
Qi, L 
Zhou, G
Keywords: Algorithm
Nonnegative tensor
Partially symmetric tensor
Rectangular tensor
Singular value
Issue Date: 2010
Publisher: Academic Press
Source: Journal of mathematical analysis and applications, 2010, v. 370, no. 1, p. 284-294 How to cite?
Journal: Journal of mathematical analysis and applications 
Abstract: Real rectangular tensors arise from the strong ellipticity condition problem in solid mechanics and the entanglement problem in quantum physics. In this paper, we systematically study properties of singular values of a real rectangular tensor, and give an algorithm to find the largest singular value of a nonnegative rectangular tensor. Numerical results show that the algorithm is efficient.
URI: http://hdl.handle.net/10397/22072
ISSN: 0022-247X
EISSN: 1096-0813
DOI: 10.1016/j.jmaa.2010.04.037
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

29
Last Week
0
Last month
1
Citations as of Aug 14, 2017

WEB OF SCIENCETM
Citations

27
Last Week
0
Last month
1
Citations as of Aug 13, 2017

Page view(s)

29
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.